| Catalog Number |
9732353 |
| Medical Device Problem Codes |
Mechanical Problem (1384); Device Operates Differently Than Expected (2913)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
07/07/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No patient information provided as no patient was involved in this concern.Device manufacturing date is unavailable.The suspect reference frame was returned to the manufacturer for analysis.It was reported that the push button on the base of the unit was disengaged.The device was found to be fully functional with no problem found.The reported event could not be duplicated by medtronic personnel.
Event or Problem Description
A medtronic representative reported that, while outside of a procedure, the per reference frame pin was handle/stem was reported to have been damaged.There was no patient present when this issue was identified.No additional information was provided.
Additional Manufacturer Narrative
Lot number and device manufacturer date provided.